Metronidazole side effects tiredness

Common Questions and Answers about Metronidazole side effects tiredness

metrogel

When I look back on when I began feeling poorly it seemed to happen after taking Flagyl. Because I never got a rash or anything whilst on it I didn't think I was allergic but the side effects and after effects I've had seem to be quite bad. In 2005 I got mumps, but it was on only one side, so I assumed that because I had a wisdom tooth that liked to play up that it might be that so I saw the dentist who put me on Flagyl 500mg a day.
So in july i went to the doc because I was feeling extremely tired and he diagnosed me with anxiety. after I had headaches from time to time and the tiredness was still there, eventually it went away. Couple of weeks ago it came back with some dizziness or lack of concentration, and some ocassional back pain, and from one week ago( Ive had some abdominal pain on the lower-left quadrant of my abdominal and my side.
The faulty, careless treatment of various doctors and medical staff has had numerous negative side effects on me personally. I have tons of unnecessary scarring, I've been hurt, injured, humiliated, disrespected, ridiculed by nurses, lost time with my children, missed holidays, become depressed, and now diseased. And that's the stuff I remember, because there's more, but the rest is a blur from the heavy medication. I am left with emotional and physical scars that will never go away.
clarithromycin/Biaxin and cefdinir/Omnicef -- 5 months -- drug holiday due to side effects of probiotics--2 months -- for Lyme: Zithromax/azithromycin and Flagyl/metronidazole -- 4 months ------------------------------------------------- This may have been an abbreviated treatment schedule, because I had continuing problems from the probiotics, so my schedule is odd in at least that way.
But now it's here it's hard to remember before, I have caught myself confusing tiredness, hunger, even food craving on anxiety. Each time it happens it makes me worry about an issue from long ago that prior to this actually didn't bother me! It just sat at the back of my mind forgotten! Thanks for your help.
//www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000791/ Muscle cramps are the first thing listed. Diuretics (water pills) are often prescribed to treat ascites and portal hypertension. Perhaps a different medication should be considered by your doctor.
i just wanna ask to whom that already had the treatment, how to overcome the side effects and how long the side effects will be last? im thinking to continue the injection since its working.
case of Lyme or whatever infection, with just tiredness as the main symptom, plus when I got out of bed in the morning I would hobble around for a while till my feet settled down. Thought it was falling arches, age, bad shoes, whatever, till I later (after an apparent re-infection) got really ill and that got me to an LLMD eventually. After treatment for Lyme and babesia, my feet got fine and have stayed that way for several years now. Remember to be skeptical of tests ...
(kind of scary) she said people with those conditions are more likely to have this problem...So far I'm on day 3 of my treatment...and I'm having side effects of the medication abdominal pain and little bit of diarrhea. Just to be on the safe side I stopped having sex with my husband until he gets retested for std and told him to get treated for a yeast infection. Eventhough he shows no symptoms (men usually don't show signs) Yes men can have or get yeast infections too.
I think it is safe but does have some side effects. They say you can get it even if you have HPV so that is good. If you are allergic to sulfa drugs I think it contains some component of sulfur so you may not be able to take it if you are allergic to sulfa. It contains No mercury, NO thiomerssal, NO live virus or even virus it only has components of a virus and cannot reproduce in the human body. So, that is great.
I haven't done enough to understand by what mechanism CS is supposed to act against Lyme, and I would be very sure to read ALL the literature out there about both about effectivenes AND safety/side effects, pro and con. I don't think, based on what I've read, that I would try it, since I'm pretty much an antibiotics kind of person.
My side effects were hot flashes, moodiness, breast tenderness, cramping, fatigue, nausea, and extreme hunger which lead to weight gain and I'm still feeling those side effects. Since so many of those side effects are symptoms of pregnancy it was very upsetting to find out I didn't ovulate and I'm not pregnant. Hoping for better results next cycle...
Now my Doctor would like to put me on effexor, and I just don't know about taking an antideppressant when I'm not depressed, side effects seem so bad. My chiropractor has given me a naturopathy doctors card. He said that maybe I can start taking some vitamis that may help me. I am so tired of feeling this way I am willing to try it. I was having really bad chest pains last week, xray came back fine so that's why my family doc thinks it's panic attacks or anxiety.
With all the stuff companies are allowed to put in our food, you have to wonder what the side effects of that stuff are. I have heard a lot of people are becoming allergic or intolerant to food dyes and can't have anything with red dye added for example or they get really sick. They can't even have "natural" foods that are red. I am considering giving the theory of food combining a shot. Open to other suggestions too. I have read that charcoal supplements help with gas.
I'm frustrated because now daily I find myself bloated and extremely tired and my ribcage is extremely sensitive to touch on the right side. Now just this week i have had bloody stools, and I wonder if somehow it is all related or a completely seperate issue? If anyone has any ideas please let me know that would be fantastic.
but if they don't know then we're screwed!! I have the pea sized nodule right on left side of the opening of my vagina. She said it was a cyst...
Theres a long abstract about exposure to H2S and its health effects. Its everything we're experiencing. Does anyone know if H2S is a metabolic end product or part of some pathway and eventually converted to something else and excreted?
MedHelp Health Answers